MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - EXCELSIOR; SYRINGE, 2.5ML SALINE IN 3ML

MEDLINE INDUSTRIES, LP - EXCELSIOR; SYRINGE, 2.5ML SALINE IN 3ML
Catalog Number EMZE010030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on 05/23/2025 they were "preparing for injection to patient's central line" the saline flush was missing the saline fluid.Per the facility there was no injury or medical intervention as it was "caught prior to injecting".No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility on 05/23/2025 they were "preparing for injection to patient's central line" the saline flush was missing the saline fluid.

Common Device Name
SYRINGE, 2.5ML SALINE IN 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - EXCELSIOR
1933 heck avenue
neptune NJ 07753 4428
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key22196506
Report Number2027791-2025-00012
Device Sequence Number18352179
Product Code NGT
UDI-Device Identifier00363807100305
UDI-Public00363807100305
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEMZE010030
Device Lot Number3145418
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown